By Topic

Frequency-domain criteria for stability of a class of nonlinear systems with random parameters

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Socha, L. ; Silesian Polytechnical Institute, Gliwice, Poland, USA

The frequency criterion of stochastic stability of nonlinear systems is presented in this correspondence. The Popov condition is used in the investigation of stability in large, stability with probability one, and exponentialp-stability.

Published in:

Automatic Control, IEEE Transactions on  (Volume:20 ,  Issue: 2 )